# SDR MWEA00772

- Difficulty date: September 1, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48030
- Aircraft time: 34,878 hours, 39,695 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 4267071
- Part serial: 120A
- Condition: Malfunctioned
- Location: Anti-Skid System
- Part time: 34,878 hours, 39,695 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MKE - FLT 5 - 'WHEEL NOT TURNING'.  ANNUNCIATOR CAME ON DURING TAKEOFF.  DISCONTINUED AT 60 KNOTS.  RETURNED TO GATE.  MAINTENANCE PERFORMED TROUBLESHOOTING PROCEDURE PER MM 32-43-00.  INSPECTED ALL TRANSDUCERS, NO DEFECTS NOTED.  REMOVED AND REPLACED ANTI-SKID BOX.  (X)
